Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: netfreak
  • September 1, 2008
  • 11:53 AM


I have been trying to figure out what's wrong for a while with no luck.

It all started 5 months back. Started with a strange confusion/disorientation, then each month it progressed. The second symptom was convergence insufficiency. Then I had diffused headaches followed by mild dizziness (not vertigo). Then tinnitus (ringing in the ears). All this while, my vision has been deteriorating and I have a ghost image (shadows below letters) in high contrast objects.

I've been to an opthalmologist, ENT and a neurologist. All clear from all three. A CT scan showed that everything was OK. The neuro gave me anti-migraine pills and mentioned it could be migrainious vertigo. I doubt it. Those pills have adverse side effects and I'm not really keen to continue them. I really need to know what the problem is.

I have realized though, that I'm feeling fine when I'm out of town. Don't really know the connection. It could be the fact that when I'm on vacation, I'm not sitting in front of the comp 8 hours a day. So it could be a visual defect. Or could it be something to do with air pressure? Could it be stress? Just guessing at the moment. The quality of my life has deteriorated to abysmal levels because of this. Can't work out anymore because it increases the symptoms. Suffering big time due to this. Any help appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?